# SDR SWAA2016062153100

- Difficulty date: May 8, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A592549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR ON CREASEBEAM WEB INNER CHORD CORRODED BETWEEN BS 620 TO BS 663, WL 208.  REPAIRED CHORD IAW ER AND EA.
